| Catalog Number |
663100 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that automate tool refill broke during use.No injury.
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Returned product was 1 automate iii tightening device and 1 flexshaft assembly date coded 0224 with coil deformation/weld failure causing the product to not function properly.Capa-2023-519 opened to address automatrix flexshaft assemblies breaking for product manufactured by sarasota since september 2022 (date code 0922) through may 2024 (date code 0524).Complaint is considered substantiated as the returned product meets criteria for capa-2023-519.